# SDR DALA2024052805588

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 88,204 hours, 29,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 R1 EMERGENCY EXIT COVER FELL OFF IN FLIGHT. CORRECTIVE ACTION: REINSTALLED EMRGENCY EXIT COVER PER B757 AMM 33-51. (5924048)
